MAUDE Adverse Event Report: Outset Medical, Inc. Tablo Hemodialysis System; Dialyzer, High Permeability With Or Without Sealed Dialysate System

Outset Medical, Inc. Tablo Hemodialysis System; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Catalog Number PN-0006000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of consciousness (2418)
Date of Event 08/20/2026
Type of Reportable Event Serious Injury

Brand Name
Tablo Hemodialysis System
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
Outset Medical, Inc.
3052 orchard drive
san jose CA 95134
Manufacturer (Section G)
Outset Medical, Inc.
3052 orchard drive
san jose CA 95134
Manufacturer Contact
dinamarie stefani
3052 orchard drive
san jose, CA 95134
+1(669)231-8200
MDR Report Key50831508
Report Number3010355846-2026-00126
Device Sequence Number18631224
Product Code KDI
UDI-Device Identifier00850001011204
UDI-Public(01)00850001011204(11)210323
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K190793
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPN-0006000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age62 YR
Patient SexMale